Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature

Author: Zhi Ren Jin
Journal: Trans. Amer. Math. Soc. 340 (1993), 785-810
MSC: Primary 53C21; Secondary 35J60, 58G30
MathSciNet review: 1163364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ ({M^n},g)$ be a complete noncompact Riemannian manifold with the curvature bounded between two negative constants. Given a function $ K$ on $ {M^n}$, in terms of the behaviors of $ K$ at infinite, we give a fairly complete answer to when the $ K$ can be the scalar curvature function of a complete metric $ {g_1}$ which is conformal to $ g$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C21, 35J60, 58G30

Retrieve articles in all journals with MSC: 53C21, 35J60, 58G30

Additional Information

PII: S 0002-9947(1993)1163364-0
Keywords: Open complete Riemannian manifolds, scalar curvature, pointwise conformal change of metrics, nonexistence of solutions of an elliptic equation, subsolution, supersolution, completeness
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia